Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embedding punctured manifolds


Author: D. B. A. Epstein
Journal: Proc. Amer. Math. Soc. 16 (1965), 175-176
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0208606-9
MathSciNet review: 0208606
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Puppe, Homotopiemengen und ihre induzierten Abbildungen. II, Math. Z. 69 (1958), 395-417. MR 0100266 (20:6699)
  • [2] E. C. Zeeman, On twisting spun knots, Trans. Amer. Math. Soc. (1965), (to appear). MR 0195085 (33:3290)
  • [3] J. Levine, On differentiable imbeddings of simply-connected manifolds, Bull. Amer. Math. Soc. 69 (1963), 806-809. MR 0155336 (27:5270)
  • [4] M. W. Hirsch, The imbedding of bounding manifolds in Euclidean space, Ann. of Math. 74 (1961), 494-497. MR 0133136 (24:A2970)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0208606-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society